Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the inverses of $ M$-matrices


Author: Brian B. Murphy
Journal: Proc. Amer. Math. Soc. 62 (1977), 196-198
MSC: Primary 15A09
MathSciNet review: 0429944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If A is the adjugate of an M-matrix, the sign of a certain class of minors of A is characterized by a simple rule. These minors, to be called 'near principal minors', properly contain the so-called 'almost principal minors'.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A09

Retrieve articles in all journals with MSC: 15A09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0429944-9
PII: S 0002-9939(1977)0429944-9
Article copyright: © Copyright 1977 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia